# SDR MALA965096

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AE
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3461 - DURING THE PREFLIGHT INSPECTION IN DTW, THE EMERGENCY EXIT LIGHTS AT ROWS 7-9 WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK.  (M)
